Pacific Journal of Mathematics

The support of an extremal dilatation.

Marvin Ortel

Article information

Source
Pacific J. Math., Volume 99, Number 2 (1982), 431-438.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102734028

Mathematical Reviews number (MathSciNet)
MR658073

Zentralblatt MATH identifier
0482.30013

Subjects
Primary: 30C60

Citation

Ortel, Marvin. The support of an extremal dilatation. Pacific J. Math. 99 (1982), no. 2, 431--438. https://projecteuclid.org/euclid.pjm/1102734028


Export citation

References

  • [1] R. S. Hamilton, Extremal quasiconformal mappings with prescribed boundary values, Trans. Amer. Math. Soc, 138 (1969), 399-406.
  • [2] M. Ortel, Integral means and the theorem of Hamilton,Reich and Strebel, Pro- ceedings of the Colloquium on Complex Analysis, Joensun, Finland, 1978, Lecture Notes in Mathematics, 747, Springer, New York, 1979, 301-308.
  • [3] E. Reich, An extremal problem for analytic functionswith area norm,Annales Academicae Scientiarum Fennicae Series A. I. Mathematica, 2, (1976), 429-445.
  • [4] E. Reich and K. Strebel, Extremalquasiconformalmaps with givenboundary values, Contributions to Analysis, a collection of papers dedicated to Lipman Bers, Academic Press, New York, 1974, 375-391.
  • [5] K. Strebel, On quadraticdifferentialand extremalquasiconformalmappings, International Congress, Vancouver, 1974.